# SDR CALA2016082395669

- Difficulty date: August 20, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 60,706 hours, 24,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT CORRODED AT FRAME 31 BETWEEN STRINGERS 43L & 43R.   INSTALLED A NEW CLEAT IAW SRM 51-42-11.
